Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 11, 2026, 2:10 AM CDT for Boone County, Newton County, Arkansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 2:10 AM CDT (07:10 UTC)
- Expired
- Mar 11, 2026, 3:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, AR, Newton County, AR
The radar
The Western Arkansas radar (KSRX), 123 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 2:47 AM CDT | TSTM WND DMG | 2 Sw Hopewell, AR | A small metal shed was damaged. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 10:18 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 9.4
The text
As transmitted.
162
WUUS54 KLZK 110710
SVRLZK
ARC009-101-110800-
/O.NEW.KLZK.SV.W.0021.260311T0710Z-260311T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
210 AM CDT Wed Mar 11 2026
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northern Newton County in north central Arkansas...
Southwestern Boone County in north central Arkansas...
* Until 300 AM CDT.
* At 209 AM CDT, severe thunderstorms were located along a line
extending from Aurora to near Pettigrew to near St. Paul, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Harrison... Jasper...
Bergman... Western Grove...
Valley Springs... Olvey...
Myrtle... Carver...
Erbie... Upper Buffalo Wilderness Area...
Red Bank... Lost Valley State Park...
Capps... Piercetown...
Pruitt... Bellefonte...
Batavia... Bear Creek Springs...
Marble Falls... Yardelle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for north central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 400 AM CDT for north central
Arkansas.
&&
LAT...LON 3615 9295 3594 9300 3585 9352 3588 9353
3588 9350 3592 9351 3592 9349 3595 9349
3595 9347 3597 9347 3597 9345 3608 9345
3608 9348 3612 9348 3612 9330 3628 9330
3640 9301
TIME...MOT...LOC 0709Z 243DEG 40KT 3598 9369 3588 9366 3577 9374
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
621 follow-up statement
704
WWUS54 KLZK 110735
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
235 AM CDT Wed Mar 11 2026
ARC009-101-110800-
/O.CON.KLZK.SV.W.0021.000000T0000Z-260311T0800Z/
Newton AR-Boone AR-
235 AM CDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN NEWTON AND SOUTHWESTERN BOONE COUNTIES...
At 234 AM CDT, severe thunderstorms were located along a line
extending from near Red Bank to near Erbie to near Lost Valley State
Park, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrison... Jasper...
Bergman... Western Grove...
Valley Springs... Olvey...
Myrtle... Carver...
Erbie... Upper Buffalo Wilderness Area...
Red Bank... Lost Valley State Park...
Capps... Piercetown...
Pruitt... Bellefonte...
Batavia... Bear Creek Springs...
Marble Falls... Yardelle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for north central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3615 9295 3594 9300 3585 9352 3588 9353
3588 9350 3592 9351 3592 9349 3595 9349
3595 9347 3597 9347 3597 9345 3608 9345
3608 9348 3612 9348 3612 9330 3628 9330
3640 9301
TIME...MOT...LOC 0734Z 243DEG 50KT 3623 9329 3613 9326 3602 9334
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:38 AM CDT, 32 minutes earlier. Its key messages:
- Issued at 137 AM CDT Wed Mar 11 2026 -A line of strong to severe storms are in progress early Wednesday morning pushing across Arkansas from west to east with a damaging wind and embedded tornado threat within the line -In wake of the cold front, quiet weather returns for Thursday through the weekend -Early Thursday morning, a small window will exist for a frost and possible freeze across north-central, northwestern, and portions of west-central Arkansas -Early Monday and Tuesday mornings will both offer a better chance for a widespread frost and freeze across most of the state of Arkansas
Area forecast discussion, Mar 11, 1:38 AM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 138 AM CDT Wed Mar 11 2026 ...New KEY MESSAGES, CURRENTLY, DISCUSSION... .KEY MESSAGES... Issued at 137 AM CDT Wed Mar 11 2026 -A line of strong to severe storms are in progress early Wednesday morning pushing across Arkansas from west to east with a damaging wind and embedded tornado threat within the line -In wake of the cold front, quiet weather returns for Thursday through the weekend -Early Thursday morning, a small window will exist for a frost and possible freeze across north-central, northwestern, and portions of west-central Arkansas -Early Monday and Tuesday mornings will both offer a better chance for a widespread frost and freeze across most of the state of Arkansas && .CURRENTLY... Issued at 137 AM CDT Wed Mar 11 2026 As of 1:30 AM CDT, a line of strong to severe storms are across western Arkansas and will continue to push eastward across the state. The storms continue to pose a damaging wind and embedded tornado threat within the line, but are encountering a lack of instability and CIN as the QLCS progresses eastward. The severe risk overall remains slight (level 2 of 5) overall across the southeastern half of Arkansas. The activity moving into western Arkansas is being specifically driven by QLCS mesoscale dynamics in terms of damaging wind and tornado potential which is mentioned below. .DISCUSSION... Issued at 137 AM CDT Wed Mar 11 2026 WEDNESDAY: A parameter space conducive for severe weather is in place across portions of Arkansas. A stout low-level jet is in place with 35 to 50 knots winds in place at 850 mb over Arkansas. However, MUCAPE values which were widespread across the state from 1,500 J/kg to 3,000 J/kg just hours ago have now been suppressed to a localized pocket of 1,500 J/kg to 2,000 J/kg running along a corridor from Mena to Russellville to Mountain View to Hardy. It is to be noted that this pocket of instability continues to be suppressed or shrink due to two large regions of MUCIN across northern Arkansas and southern Arkansas. QLCS tornadogenesis during the early morning hours on Wednesday associated with the line of storms is most favorable across western Arkansas where 0-3km MLCAPE is greater than 40 J/kg and bulk wind shear is greater than 30 knots. The progression of this activity and intensity into the day on Wednesday will depend heavily on progress the QLCS makes across the state as locations across east-central and southeastern Arkansas may have ample time to become unstable once more aided by an increase of daytime temperatures. The damaging wind and tornado threat within the QLCS will remain as the line of storms does traverse across the state. Segments of the QLCS will encounter parameter space in which severe weather potential will be limited at times followed by pockets in which segments may become favorable for severe potential and pose a risk of damaging winds and a few tornadoes. Additionally, noted is a shield of rain activity which formed ahead of parent line and may diminish some severe potential as the QLCS moves further into Arkansas. THURSDAY/FRIDAY/SATURDAY: In the upper lvls, northwesterly to nearly zonal flow will in place over Arkansas. At the sfc, high pressure will settle in behind the cold front progged to move across Arkansas during the day on Wednesday. Initially, a much colder and drier airmass will be in place across the state of Arkansas. Early Thursday morning near sunrise, a widespread area of frost (temperatures between 33 and 36 degrees) will be possible across much of the northwestern half of the state and a limited area of a freeze (temperatures of 32 degrees or less) will be possible across north-central, northwestern, and portions of west-central Arkansas. The temperature trend after Thursday will be one which will see a nudge of temperatures upward through this period. High temperatures on Saturday across Arkansas are expected to be back in the low to upper 70s as southerly flow will assist in allowing temperatures to increase overall. Quiet weather conditions are expected over this period. SUNDAY/MONDAY/TUESDAY: In the upper lvls, a digging trof will be moving into the Mid-West region of the CONUS with flow over Arkansas remaining predominately northwesterly. At the sfc, an overwhelmingly dry cold front will push across Arkansas during the day on Sunday. A few model solutions are placing a small window for a rain-snow mix to occur during the early morning hours on Monday, but accumulation is not expected and this possible wintry activity would be fighting increasing temperatures and any rain-snow mix may be seen across central and eastern Arkansas, but will only be in the cards for a couple of hours. The potential for frost and freezing temperatures will be possible during the early morning hours on Monday and Tuesday across a much larger portion of Arkansas, but specifics will need to be ironed out this far in advance. The signal does present itself given the colder and drier airmass behind the cold front progged to move across Arkansas on Sunday. && .AVIATION... (06Z TAFS) Issued at 1232 AM CDT Wed Mar 11 2026 An approaching storm system will bring low cigs and poor flight conditions through most of the TAF cycle. A line of SHRA/TSRA will enter Arkansas after 06z first impacting northern terminals around 07Z, central terminals and KPBF around 10z, and KLLQ around 18z. Precip will gradually clear the area from NW to SE as a cold front pushes across the state with winds veering from S/SW to N/NW behind the front with gusts in the 20-25 kt range. LLWS is expected along and ahead of the cold front as it moves through the state. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 74 38 61 42 / 90 10 0 0 Camden AR 75 41 63 38 / 100 40 0 0 Harrison AR 70 34 61 45 / 90 0 0 0 Hot Springs AR 73 39 63 41 / 90 20 0 0 Little Rock AR 74 40 61 42 / 90 30 0 0 Monticello AR 79 43 61 41 / 90 70 0 0 Mount Ida AR 74 38 64 41 / 90 10 0 0 Mountain Home AR 71 35 61 43 / 90 0 0 0 Newport AR 73 38 58 42 / 90 20 0 0 Pine Bluff AR 75 40 60 40 / 100 50 0 0 Russellville AR 75 37 64 41 / 80 10 0 0 Searcy AR 75 38 61 38 / 100 20 0 0 Stuttgart AR 74 40 58 42 / 90 40 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...74 LONG TERM....74 AVIATION...76
In the hours before
Special weather statement, Mar 11, 12:43 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1243 AM CDT Wed Mar 11 2026
ARZ140-237-240-340-110630-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1243 AM CDT Wed Mar 11 2026
...Strong thunderstorms will impact portions of southwestern Scott
and Polk Counties through 130 AM CDT
...
At 1242 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Octavia to 17 miles
northeast of Idabel to near Broken Bow. Movement was northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mena... Wickes...
Grannis... Hatfield...
Vandervoort... Beauchamp...
Opal... Cossatot River State Park...
Mountain Fork... Polk County Fairgrounds...
Mena Intermountain Airport... Mccauley...
Shady... Hartley...
Bard Springs Recreation Area... Caney Creek Wilderness...
Queen Wilhelmina State Park... Cove...
Acorn... Big Fork...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CDT for western
Arkansas.
&&
LAT...LON 3478 9445 3492 9416 3455 9393 3435 9394
3436 9425 3419 9425 3419 9447
TIME...MOT...LOC 0542Z 233DEG 50KT 3436 9481 3412 9468 3397 9468
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
62Special weather statement, Mar 11, 1:26 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Little Rock AR
126 AM CDT Wed Mar 11 2026
ARZ130-137-138-140-141-230-237-238-240-241-340-341-110715-
Northwest Yell County AR-Northern Scott County AR-
Western and Northern Logan County AR-
Southwest Montgomery County Higher Elevations AR-
Yell Excluding Northwest AR-Polk County Lower Elevations AR-
Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Southern and Eastern Logan County AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
126 AM CDT Wed Mar 11 2026
...Strong thunderstorms will impact portions of Logan, Scott, Polk,
southwestern Yell and northern Montgomery Counties through 215 AM CDT
...
At 126 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Beauchamp to near Mena to near
Hartley. Movement was northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mena... Booneville...
Waldron... Paris...
Mansfield... Magazine...
Wickes... Subiaco...
Grannis... Hatfield...
Oden... Ratcliff...
Blue Mountain... Vandervoort...
Beauchamp... Little Missouri Falls Recreatio...
Bard Springs Recreation Area... Mauldin...
Muddy Creek WMA... Mimosa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CDT for western
Arkansas.
&&
LAT...LON 3493 9445 3496 9437 3495 9434 3497 9424
3506 9423 3506 9425 3510 9414 3514 9414
3514 9403 3523 9403 3523 9392 3532 9392
3531 9381 3537 9381 3525 9355 3473 9340
3435 9394 3436 9425 3419 9426 3456 9446
TIME...MOT...LOC 0626Z 219DEG 54KT 3480 9439 3463 9418 3439 9414
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:43 AM CDT | Special Weather Statement | LZK | Polk | 47 min |
| Mar 11, 1:26 AM CDT | Special Weather Statement | LZK | Logan, Montgomery, Polk, Scott | 49 min |
| Mar 11, 2:07 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope | 53 min |
| Mar 11, 2:14 AM CDT | Special Weather Statement | LZK | Yell | 46 min |
| Mar 11, 2:27 AM CDT | Tornado Warning | LZK | Perry, Pope, Yell | 48 min |
| Mar 11, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 1 more | 34 min |
| Mar 11, 5:58 AM CDT | Special Weather Statement | LZK | Dallas, Ouachita | 32 min |
| Mar 11, 6:26 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 49 min |
| Mar 11, 6:52 AM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Jefferson, Lincoln, Ouachita | 38 min |
| Mar 11, 7:02 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 43 min |
| Mar 11, 7:16 AM CDT | Special Weather Statement | LZK | Lonoke | 44 min |
| Mar 11, 7:24 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 51 min |
| Mar 11, 7:32 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 10 min |
| Mar 11, 7:59 AM CDT | Special Weather Statement | LZK | Monroe, Prairie | 46 min |
| Mar 11, 8:14 AM CDT | Special Weather Statement | LZK | Arkansas | 46 min |
| Mar 11, 9:10 AM CDT | Special Weather Statement | LZK | Desha, Drew | 50 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.